# SDR DALA2023080806473

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,693 hours, 16,086 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 R1 DOOR NOT ARMING. CORRECTIVE ACTION: FOUND HANDLES OUT OF SYNC. RESET AND CYCLED DOOR OPEN AND CLOSE. WAS ABLE TO ARM SLIDE AFTER RESET. ARM/DISARM OPS NML PER B767-300 AMM 52-11. (4849284)
